# SDR SWAA2024022342882

- Difficulty date: January 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500g S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE SUPPORT CLIP CRACKED AT S-26R STA 500G BELOW Z CHANNEL MKD DOT<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT BILGE SUPPORT CLIP AT S-26R STA 500G BELOW Z CHANNEL PER REF SRM 51-40-02-0G-0 AND DWG#143A7505.;[02] VERIFIED SUPPORT CLIP INSTALLATION
